# SDR 05FDEA03964

- Difficulty date: November 26, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- Engine: Ge CF650*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Duct
- Condition: Chafed
- Location: 7th Stage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HIGH PRESSURE CONTROL VALVE CHAFING INTO 7TH STAGE AIR PRESSURE TURBINE CONTROL LINE.  REMOVED 7TH STAGE COOLING TUBE, PER DC10-30 MM 75-22-00-02.  REPAIRED DUCT PER EM 72-09-03.  REINSTALLED DUCT AND HIGH PRESSURE VALVE.  PERFORMED OPS AND LEAK CHECKS   GOOD PER DC10-30 JET RUN HANDBOOK.
